Ayuda
Ir al contenido

Dialnet


Brill-Noether theory of binary curves

  • Autores: Lucia Caporaso
  • Localización: Mathematical research letters, ISSN 1073-2780, Vol. 17, Nº 2-3, 2010, págs. 243-262
  • Idioma: inglés
  • Enlaces
  • Resumen
    • The theorems of Riemann, Clifford and Martens are proved for every line bundle parametrized by the compactified Jacobian of every binary curve. The Clifford index is used to characterize hyperelliptic and trigonal binary curves. The Brill-Noether theorem for $r\leq 2$ is proved for a general binary curve.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno